default-icon
Thyroid and digginess
My wife is a Thyroid patient last 6 years and using 1 tab Thyronorm 100mg in the morning.but she always feeling uneasy,and lazyness.always speaking that i am not intrested in working and intrested in sleeping.what should i do?who to i consult.pls inform me.
102 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello....... This could be effect of hypothyroidism, you have not mentioned dosage of her tablet intake, get her thyroid profile test and take her to general physician, if TSH level is high doctor will readjust the dosage... You can consult general physician or endocrinologist..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.